Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Taylor-orthogonal basis functions for the discretization in method of moments of second kind integral equations in the scattering analysis of perfectly conducting or dielectric objects

Autor
Ubeda, E.; Tamayo, J.; Rius, J.
Tipus d'activitat
Article en revista
Revista
Progress in electromagnetics research (PIER)
Data de publicació
2011
Volum
119
Pàgina inicial
85
Pàgina final
105
DOI
https://doi.org/10.2528/PIER11051715 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/13361 Obrir en finestra nova
URL
http://www.jpier.org/PIER/pier119/05.11051715.pdf Obrir en finestra nova
Resum
We present new implementations in Method of Moments of two types of second kind integral equations: (i) the recently proposed Electric-Magnetic Field Integral Equation (EMFIE), for perfectly conducting objects, and (ii) the Müller formulation, for homogeneous or piecewise homogeneous dielectric objects. We adopt the Taylor-orthogonal basis functions, a recently presented set of facet-oriented basis functions, which, as we show in this paper, arise from the Taylor's expansion of the current at t...
Citació
Ubeda, E.; Tamayo, J.; Rius, J. Taylor-orthogonal basis functions for the discretization in method of moments of second kind integral equations in the scattering analysis of perfectly conducting or dielectric objects. "Progress in electromagnetics research (PIER)", 2011, vol. 119, p. 85-105.
Grup de recerca
ANTENNALAB - Grup d´Antenes i Sistemes Radio

Participants